Arkiv för Matematik

  • Ark. Mat.
  • Volume 7, Number 6 (1969), 539-541.

Poisson processes as renewal processes invariant under translations

Murali Rao and Hans Wedel

Full-text: Open access

Article information

Source
Ark. Mat., Volume 7, Number 6 (1969), 539-541.

Dates
First available in Project Euclid: 31 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.afm/1485893691

Digital Object Identifier
doi:10.1007/BF02590892

Mathematical Reviews number (MathSciNet)
MR243633

Zentralblatt MATH identifier
0214.44002

Rights
1969 © Almqvist & Wiksell

Citation

Rao, Murali; Wedel, Hans. Poisson processes as renewal processes invariant under translations. Ark. Mat. 7 (1969), no. 6, 539--541. doi:10.1007/BF02590892. https://projecteuclid.org/euclid.afm/1485893691


Export citation

References

  • Doob, J. L., Stochastic Processes. Wiley, 1953.
  • Feller, W., An Introduction to Probability Theory and its Applications, vol. II. Wiley, New York 1966.
  • Meyer, P., Probability and Potentials. Blaisdell, 1966.
  • Thedéen, T., On stochastic stationary of renewal processes. Arkiv för mathematik 7, Häfte 3, 249–263 (1967).